# SDR CALA2009080400433

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 35,611 hours, 11,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SIGN ON CENTER AND R1 DOOR CUTS ON AND OFF WHEN TURNED ON.  CONFIRMED WEAK BATTERY AT PWR SUPPLY M1675.  REPLACED POWER SUPPLY, SYS OPS CHECKS GOOD.  REF AMM 33-51-06-960-805 AND 33-51-06-960-806.
